# SDR DALA2023070705487

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 55,693 hours, 29,219 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3143 - DIV - TO DFW DUE TO O2 MASKS DROPPED IN ROW 19ABC AND ROW 3CD. CORRECTIVE ACTION: REPACKED O2 MASK PSU IN ROW 19ABC AND ROW 3CD. OK FOR SERVICE. (4035360)
